# SDR GTIA2023112137632

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 29,585 hours, 13,522 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D5461001320000
- Condition: Gouged
- Location: Pylon #1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND A GOUGE @ PYLON 2 SPAR. MDL 354MM MDW 28MM MDD 0.16MM OST 3.75MM. FINAL REPAIR DIMENSIONS W=100MM L=365MM. RAF 3292111-01. SDR ITEM.-VERIFIED NR #5001274888-0040 AND REPAIR HAS BEEN ACCOMPLISHED IAW SPIRIT RAF-01 3292111-01. RE-INSPECTION REQUIRED THRESHOLD FH:61,200 AND FC:49,000 INTERVALS OF FH:21,000 AND FC:16,800 REPAIR CAT B.
